Properties for certain class of p- valent functions related to Jackson’s operator

Alharayzeh, Ma’moun I.Y. and Maslina Darus, and Alzyoud, Faisal Y. and Al-Zboon, Habis S. (2024) Properties for certain class of p- valent functions related to Jackson’s operator. Sains Malaysiana, 53 (1). pp. 231-238. ISSN 0126-6039


Official URL:


An inspiration from the fundamentals of (r,q) calculus to introduce an innovative subclass within the T(p) category of multivalent analytic functions, located within the confines of the open unit disk, is subjected to examination. The establishment of the subclass was achieved by employing Jackson’s derivative operator to enhance the comprehension of these analytical functions. This article began by investigating and establishing adequate criteria that dictate the inclusion of functions within this recently introduced subclass. To achieve this, a comprehensive coefficient characterization to facilitate a deeper comprehension of the subclass’s properties and behavior is derived. Further, various pertinent results that contribute to the broader understanding of the functions belonging to this subclass are explored. The findings and implications of these results are elucidated, underscoring the potential significance of this work in advancing the field of multivalent analytic functions and their applications. In conclusion, this paper broadens the scope of T(p) and sheds light on the distinct characteristics exhibited by the functions in this newly introduced subclass. This work sets the stage for further exploration and applications of (r,q) calculus and Jackson’s derivative operator in the domain of multivalent analytic functions.

Item Type:Article
Keywords:P - valent function; Quantum or (r,q)-calculus; (r,q)-derivative operator
Journal:Sains Malaysiana
ID Code:23611
Deposited By: Siti Zarenah Jasin
Deposited On:21 May 2024 07:06
Last Modified:27 May 2024 09:17

Repository Staff Only: item control page